# SDR DALA14018951812

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 CABIN FLOORBEAM AFT SIDE UPPER AFT ANGLE AT RBL 62 TO 68 FOUND CORRODED.  FLOORBEAM REPAIRED IAW ER/A 521619-14, REV ORIG.
